# SDR 95ZZZX2261

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pan
- Part number: 538517
- Condition: Cracked
- Location: Under 2-4 Cyls
- Part time: 479 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT NOTICED OIL STREAMING FROM RT COWLING.  INSPECTION BY MAINTENANCE PERSONNEL REVEALED A 2 INCH CRACK IN THE OIL PAN AT LOWER RADIUS.  SUSPECT FATIGUE, POOR STAMPING, DURING MANUFACTURING.
